# SDR DALA2015071804467

- Difficulty date: July 17, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER DOOR FRAME BEAM BETWEEN BS 1174 - 1193 IN THE AFT CARGO BAY.  THE BEAM WAS REPLACED IAW SRM 51-30-5, 51-10-4 AND 51-10-3 PARA 21, 14 AND 36.
